# SDR 2003FA0001275

- Difficulty date: December 5, 2003
- Submitted: December 21, 2003
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft serial: 0374
- Aircraft time: 138 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 642083A10
- Condition: Worn
- Location: Engine
- Part time: 96 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER ADAPTER FAILURE.  STARTER WOULD NOT TURN ENGINE.  NO METAL CHIPS FOUND IN ENGINE OIL AT THIS TIME BUT POTENTIAL EXISTS WITH THIS TYPE OF FAILURE.
